A 48-year-old female asked:
Is the diprospan hypak a very strong medicine? the dr sent it to my 22year old son because of some bronquial matter caused by allergy..
1 doctor answer • 1 doctor weighed in
Internal Medicine 29 years experience
Yes and no: Diprospan is Betamethasone diproprionate a corticosteroid. All corticosteroids can have significant side effects if given improperly or in the wrong dose. In the pack it is generally safe for non-diabetics when taken according to the instructions.
5.3k viewsAnswered >2 years ago
Last updated Mar 25, 2015
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.